Degenerate elliptic problem with singular gradient lower order term and variable exponents

Abstract

У цій статті доводиться існування та регулярність слабких розв’язків для класу нелінійних еліптичних рівнянь із виродженою коерцитивною силою та сингулярними членами нижчого порядку з природним зростанням відносно за градієнтом і Lm(·)(m(x) > 1) даними. Функціональна постановка включає простори Лебега–Соболева зі змінними показниками.
In this paper, we prove the existence and regularity of weak solutions for a class of nonlinear elliptic equations with degenerate coercivity and singular lower-order terms with natural growth with respect to the gradient and Lm(·)(m(x) > 1) data. The functional setting involves Lebesgue–Sobolev spaces with variable exponents.

Description

Citation

Zouatini M. A. Degenerate elliptic problem with singular gradient lower order term and variable exponents / M. A. Zouatini, F. Mokhtari, H. Khelifi // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 1. — P. 133–146.

Endorsement

Review

Supplemented By

Referenced By